It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=Shipley]I drove 2.5 hours to see a doctor who performs smoothbeam. When he came in the room he started blasting me for not having my son on accutane. I had searched for someone to do smoothbeam because of side effects of accutane. He says they are all people who don't know what they are talking about and even minocyclne has side effects. We have tried everything else. Has any one had bad side effects from accutane OR had smoothbeam performed on REALLY bad acne with good results. I don't know what to do .[/QUOTE]

When you say he yelled at you, did you mean he yelled in a mean way or something else? Some doctors may seem like they're yelling but they're not. There are individual differences. If he really yelled in your face, I don't think you should be seeing him again. You should have asked him if he also learned that yelling is therapeutic. He must have gotten an A++++ for that. What a dumb ***! I highly dislike health professionals who give the field a bad reputation.

As for Accutane, I posted my experiences with it on this board, from July 03-present. I am a second time user. Personally, I would not recommend Accutane until all treatments are exhausted. In addition, I would also determine how bad the acne is, what is causing it, and how it is affecting the person involved. These factors should always be considered.

I have never heard of Smoothbeam getting rid of severe acne. Does your son have weeping acne (the one's that are inflamed and pus-filled)? If so, I do not think anyone would touch that kind of acne with any kind of machine in the skin clinic.

Find a good, respectful dermatologist (not a general doctor) to take care of your son. Do not forget to take supplemental vitamins while on Accutane; it helps counter the side effects. I just found that out now. Vit. E for muscular health and Biotin for dry hair, lips, skin (which for sure is to occur during Accutane usage), Calcium for healthy bones, Vit. D for Calcium absorption, whichever is required in your situation, etc. Ask your doctor about those.

I always tell someone that Accutane may be the wonder drug for some, but for the others it is just the opposite. No matter what, keep an open mind during the treatment. You have to be positive, but you also have to be ready for the major side effects should they occur during your treatment. Goodluck!
[QUOTE=backtomyoldself]When you say he yelled at you, did you mean he yelled in a mean way or something else? Some doctors may seem like they're yelling but they're not. There are individual differences. If he really yelled in your face, I don't think you should be seeing him again. You should have asked him if he also learned that yelling is therapeutic. He must have gotten an A++++ for that. What a dumb ***! I highly dislike health professionals who give the field a bad reputation.

As for Accutane, I posted my experiences with it on this board, from July 03-present. I am a second time user. Personally, I would not recommend Accutane until all treatments are exhausted. In addition, I would also determine how bad the acne is, what is causing it, and how it is affecting the person involved. These factors should always be considered.

I have never heard of Smoothbeam getting rid of severe acne. Does your son have weeping acne (the one's that are inflamed and pus-filled)? If so, I do not think anyone would touch that kind of acne with any kind of machine in the skin clinic.



Find a good, respectful dermatologist (not a general doctor) to take care of your son. Do not forget to take supplemental vitamins while on Accutane; it helps counter the side effects. I just found that out now. Vit. E for muscular health and Biotin for dry hair, lips, skin (which for sure is to occur during Accutane usage), Calcium for healthy bones, Vit. D for Calcium absorption, whichever is required in your situation, etc. Ask your doctor about those.

I always tell someone that Accutane may be the wonder drug for some, but for the others it is just the opposite. No matter what, keep an open mind during the treatment. You have to be positive, but you also have to be ready for the major side effects should they occur during your treatment. Goodluck![/QUOTE]



It was an arrogant/ Im god syndrome and we are all stupid attitude. That is why I am looking for people who have done it .
and know first hand. His face is all red with pus pimples on top. How did you know that smoothbeam won't work on this type? Do you have any stats on the real bad side effects of accutane? This is what scares me.





All times are GMT -7. The time now is 10:58 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!